# SDR DHL2003742502

- Difficulty date: November 20, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 59873 CABIN STR 15 R CRACK STA 724D.  REMOVED FASTENERS AS REQUIRED FOR ACCESS STR 15R STA 724D IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE END OF STR 15R DIM 7 INCHES AND FABRICATED ONE U-CHANNEL DIMENSIONS 1 INCH X 1 INCH X 1 INCH X 4 INCHES USING 7075T6 .040 PO 900226 AND TWO EACH CHIMS 1 INCH X 1 INCH AND 1 INCH X 2.5 INCH USING .080 2024T-3 PO 900103 IAW B-727 SRM 53-10-3 FIG 5.  TREATED, ALODINED AND PRIMED ALL REPAIR PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIRS IAW B-727 SRM 51-30-2.
